Quadratische Räume mit zwei Unterräumen.

Werner Bäni

Commentarii mathematici Helvetici (1978)

  • Volume: 53, page 322-333
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bäni, Werner. "Quadratische Räume mit zwei Unterräumen.." Commentarii mathematici Helvetici 53 (1978): 322-333. <http://eudml.org/doc/139739>.

author = {Bäni, Werner},
journal = {Commentarii mathematici Helvetici},
pages = {322-333},
title = {Quadratische Räume mit zwei Unterräumen.},
url = {http://eudml.org/doc/139739},
volume = {53},
year = {1978},

AU - Bäni, Werner
TI - Quadratische Räume mit zwei Unterräumen.
JO - Commentarii mathematici Helvetici
PY - 1978
VL - 53
SP - 322
EP - 333
UR - http://eudml.org/doc/139739
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.